# SDR PNSA2013052806

- Difficulty date: May 28, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 206
- Aircraft time: 50,078 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

EMERGENCY LIGHT "ARMED LIGHT" INOP.  REMOVED AND REPLACED EMERGENCY ARM LAMP.
